Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Btw... gadchik

Posted by Phillipa on June 18, 2013, at 21:36:07

In reply to Re: Btw..., posted by gadchik on June 18, 2013, at 18:18:38

I've thought the same what happens to those in tornados who lose all and if they are on meds what happens? Well for now stay on the klonopin. Seriously anxiety is horrible during menopause. Your doc is wise. P

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1045203
URL: http://www.dr-bob.org/babble/20130617/msgs/1045513.html